# SDR P5CA9500861

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 8121687
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PILOT'S AFT INBOARD SEAT TRACK CRACKED, CRACK CONTAINED BY STOP HOLES ON BOTH SIDES.  REPLACED SEAT TRACK IAW MM 25-11-01, OPS CHECK OK.
